# SDR Z3TA20151123001

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N519TV
- Make and model: Pilats PC1245
- Aircraft serial: 549
- Aircraft time: 1,955 hours, 1,538 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 066031373100
- Part serial: 5495
- Condition: Failed
- Location: Cockpit
- Part time: 530 hours, 442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLYING AT AN ALTITUDE OF 20,000 FEET DURING NIGHT VISUAL METEOROLOGICAL CONDITIONS, AN ELECTRICAL ODOR WAS SENSED IN THE COCKPIT.  THE COPILOT'S EADI SHUT DOWN AND THE EFIS 2 EADI CIRCUIT BREAKER TRIPPED.  THE ELECTRICAL ODOR WAS BRIEF.  NO SPARKS OR FLAMES WERE PRESENT.  FORWARD VISIBILITY THROUGH THE COCKPIT WINDOW WAS UNOBSTRUCTED.  FOLLOWED OUR COMPANY'S GENERAL OPERATIONS MANUAL PROCEDURES WITH REGARD TO A TRIPPED CIRCUIT BREAKER INFLIGHT, DID NOT RESET THE CIRCUIT BREAKER.  NO OTHER ABNORMALITIES OCCURRED IN THE COCKPIT.  THE FLIGHT TERMINATED SAFELY AT ITS INTENDED DESTINATION.
